# SDR P2RA950023

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14975
- Make and model: Airbus A300 B4-203
- Aircraft serial: 261
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Failed
- Location: Yellow System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

YELLOW HYDRAULIC SYSTEM FAILED IN FLIGHT.  HYDRAULIC PRESSURE ZERO.  NO FLUID LOSS.  FOUND ENGINE DRIVEN PUMP FAILED.  REPLACED PUMP AND CASE FILTER.  OPS AND LEAK CHECKS GOOD IAW 29-11-32.  (M)
